# SDR DALA2016022901655

- Difficulty date: February 28, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,056 hours, 36,367 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR FUSELAGE HAS BULGE ON FRAME BS 640 BETWEEN S17-S18L.  EVALUATED BULGE ON FRAME 640 BETWEEN S17-18L, L=.040, W=1.10.  ASSET 0018677.  REMOVED PREVIOUS REPAIR AND CUT OUT DAMAGE AREA .  FABRICATED REPAIR DOUBLER AND FILLER FROM 2024T3 .063.  PO ST- 00007334, INSTALLED REPAIR DOUBLER AND FILLER AND ID TAG IAW ERA 473252-14, REV A, REF LP 2370911 FOR LL ITEM.
